Justin Munyakazi

 

Contact Information

Rm 3.07

Mathematics Dept.

New Sciences Building

Tel: +27 21 959-9738

email

 

Qualifications

Ph.D (UWC)

 

Research

Research Interests:

Mathematical Modeling

Mathematical Biology

Numerical Analysis

Singular Perturbation Problems

 

A Selection of Publications:
  • Munyakazi, Justin B.; Patidar, Kailash C. Higher order numerical methods for singularly perturbed elliptic problems. Neural Parallel Sci. Comput. 18 (2010), no. 1, 75–88. (Reviewer: Allaberen Ashyralyev), 65N06 (35B25 65N12)

  • Munyakazi, Justin B.; Patidar, Kailash C. Limitations of Richardson's extrapolation for a high order fitted mesh method for self-adjoint singularly perturbed problems. J. Appl. Math. Comput. 32 (2010), no. 1, 219–236.(Reviewer: S. Hitotumatu), 65B05 (65L11 65L12 65L20)

  • Munyakazi, Justin B.; Patidar, Kailash C. On Richardson extrapolation for fitted operator finite difference methods. Appl. Math. Comput. 201 (2008), no. 1-2, 465–480, 65L12

  •  

    Conference Presentations:
  • Munyakazi, Justin B.; Patidar, Kailash C. A robust fitted method for singularly perturbed problems in higer dimension. 34th south African Symposium for Numerical and Applied Mathematics - SANUM (University of Stellenbosch, March 15 - 17, 2010)

  • Munyakazi, Justin B.; Patidar, Kailash C. On the convergence acceleration techniques for singularly perturbed turning point problems. 33th south African Symposium for Numerical and Applied Mathematics - SANUM (University of Stellenbosch, April 6-8, 2009)

  • Munyakazi, Justin B.; Patidar, Kailash C. On extrapolation techniques for singular perturbation problems. 32th south African Symposium for Numerical and Applied Mathematics - SANUM (University of Stellenbosch, March 26-28, 2008)

  • Munyakazi, Justin B.; Patidar, Kailash C. a parameter robust fitted operator finite difference method for solving singularly perturbed parabolic partial differential equations. The 50th Annual Congress of the South African Mathematical Society - SAMS (University of Cape Town, October 31- November 2, 2007

  • Munyakazi, Justin B.; Kailash C. Patidar, “Application of numerical singular perturbation methods to solve some cross-diffusion models in biology”, 35th South African Symposium for Numerical and Applied Mathematics - SANUM (University of Stellenbosch - March 23, 24 and 25, 2011)

  •  

    Postgradute Supervision

     

    Courses Lectured